# SDR UPS04841773

- Difficulty date: January 20, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  BELLY SKIN BULGED/CRACKED AREA OF PIT 34 DOOR CUTOUT AT LONG 35R & LR 36.     ACCCOMPLISH LFEC INSP OF AREA FOUND INDICATION OF 30 PERCENT DEFECT IN 3 AREAS (MARKED) PER ENGINEERING REQUEST ACCOMPLISHED ETLF 6-10-02 TO MAP AREA OF DEFECT INSTALLED A REPAIR DOUBLER AS PER EO DC8 5330-19859A THIS CLOSES D274572.
